# SDR CA091112003

- Difficulty date: November 11, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 10,293 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z4242170001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT STEERING SPRING BROKE DURING TAXI FOLLOWING A FLIGHT.
